Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 11, 2008, 9:45 AM CDT for Val Verde County, Texas. It took effect at Sep 12, 2008, 12:06 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2008, 9:45 AM CDT (14:45 UTC)
- In effect from
- Sep 12, 2008, 12:06 AM CDT
- Expired
- Sep 12, 2008, 9:19 AM CDT
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecos River near Langtry (LTRT2).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS84 KEWX 111445
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
945 AM CDT THU SEP 11 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-112245-
/O.EXT.KEWX.FL.W.0010.080911T1601Z-080913T0400Z/
/PDAT2.1.ER.080911T1601Z.080911T1800Z.080912T1600Z.NO/
945 AM CDT THU SEP 11 2008
THE FLOOD WARNING CONTINUES FOR
THE PECOS RIVER AT PANDALE CROSSING.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM THURSDAY THE STAGE WAS ABOUT 9 FEET (2.7 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...RISE THIS MORNING ABOVE FLOOD STAGE AND CONTINUE TO RISE TO
NEAR 9.6 FEET 2.9 METERS BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 10.0 FEET...MODERATE FLOODING IS WELL INTO THE FLOOD PLAIN MAKING
SECONDARY ROADS AND CROSSINGS ALONG THE PECOS RIVER AND TRIBUTARIES VERY
DANGEROUS TO TRAVEL. SWIMMERS AND TUBERS SHOULD LEAVE THE RIVER AS FLOW IS
DANGEROUSLY TURBULENT. CAMPERS VEHICLES AND GEAR IN THE FLOOD PLAIN CAN BE
SWEPT DOWNSTREAM.
$$
TXC465-112245-
/O.NEW.KEWX.FL.W.0011.080912T1415Z-080914T0600Z/
/LTRT2.1.ER.080912T1415Z.080913T0000Z.080913T1800Z.NO/
945 AM CDT THU SEP 11 2008
* AT 9:15 AM THURSDAY THE STAGE WAS 2.0 FEET (0.6 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 12.0 FEET 3.7 METERS BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...TURBULENCE IN THE RIVER CHANNEL IS DANGEROUS TO
CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE CANYON
THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
PANDALE CROSSIN 5 7 9.0 THU 09 AM 7.2 6.0 4.9 3.5 2.1
LANGTRY 7 10 2.0 THU 09 AM 9.1 10.8 7.3 4.2 2.9
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
PANDALE CROSSIN 2 2 2.7 THU 09 AM 2.2 1.8 1.5 1.1 0.6
LANGTRY 2 3 0.6 THU 09 AM 2.8 3.3 2.2 1.3 0.9
$$4 follow-up statements
000
WGUS44 KEWX 111743
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT THU SEP 11 2008
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
PECOS RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-120143-
/O.EXT.KEWX.FL.W.0010.000000T0000Z-080913T0336Z/
/PDAT2.2.ER.080911T1444Z.080911T1800Z.080912T1536Z.NO/
1243 PM CDT THU SEP 11 2008
...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATETHE FLOOD WARNING CONTINUES
FOR
THE PECOS RIVER AT PANDALE CROSSING.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 PM THURSDAY THE STAGE WAS 13.1 FEET (4.0 METERS).
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET 4.2 METERS BY THIS
AFTERNOON. THE RIVER WILL THEN DROP OFF QUICKLY TO BELOW FLOOD STAGE BY EARLY
EVENING.
* IMPACT...AT 15.0 FEET...MAJOR FLOODING MAKES LOW WATER CROSSINGS ALONG THE
PECOS RIVER AND TRIBUTARIES POTENTIALLY DEADLY. THE FLOOD WAVE MOVING
DOWNSTREAM CAUSES RAPID RISES DANGEROUS TO CAMPERS ON THE LOW BANKS BELOW
SHEFFIELD TO AMISTAD RESERVOIR. AUTOS AND GEAR CAN BE SWEPT DOWNSTREAM.
$$
TXC465-120143-
/O.EXT.KEWX.FL.W.0011.080912T1037Z-080914T0939Z/
/LTRT2.2.ER.080912T1037Z.080913T0000Z.080913T2139Z.NO/
1243 PM CDT THU SEP 11 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE THE FLOOD WARNING CONTINUES
FOR
THE PECOS RIVER NEAR LANGTRY.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 PM THURSDAY THE STAGE WAS 2.0 FEET (0.6 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 17.6 FEET 5.4 METERS BY TOMORROW EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...TURBULENCE IN THE RIVER CHANNEL IS DANGEROUS TO
CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE CANYON
THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
PANDALE CROSSIN 5 7 13.1 THU 12 PM 7.9 4.9 3.2 2.8 1.8
LANGTRY 7 10 2.0 THU 12 PM 11.6 14.1 5.7 3.2 2.5
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
PANDALE CROSSIN 2 2 4.0 THU 12 PM 2.4 1.5 1.0 0.9 0.5
LANGTRY 2 3 0.6 THU 12 PM 3.5 4.3 1.7 1.0 0.8
$$000
WGUS84 KEWX 120248
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 PM CDT THU SEP 11 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-120318-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-080913T0336Z/
/PDAT2.2.ER.080911T1444Z.080911T2045Z.080912T0058Z.NO/
948 PM CDT THU SEP 11 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PECOS RIVER AT PANDALE CROSSING.
* AT 9:15 PM THURSDAY THE STAGE WAS 6.9 FEET (2.1 METERS).
* FELL BELOW FLOOD STAGE AT 7:58 PM THURSDAY.
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL FOR THE NEXT FEW DAYS.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING IS A SIGNIFICANT THREAT TO
SWIMMERS...TUBERS AND CAMPERS ON THE LOW BANKS OF THE PECOS RIVER ABOVE
PANDALE TO ABOVE LANGTRY.
$$
TXC465-121047-
/O.EXT.KEWX.FL.W.0011.080912T1239Z-080914T0423Z/
/LTRT2.2.ER.080912T1239Z.080912T1800Z.080913T1623Z.NO/
948 PM CDT THU SEP 11 2008
THE FLOOD WARNING CONTINUES FOR
THE PECOS RIVER NEAR LANGTRY.
* FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM THURSDAY THE STAGE WAS 5.2 FEET (1.6 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 17.3 FEET 5.3 METERS BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...TURBULENCE IN THE RIVER CHANNEL IS DANGEROUS TO
CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE CANYON
THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
PANDALE CROSSING 5 7 6.9 THU 09 PM 5.6 5.1 5.0 4.8 4.6
LANGTRY 7 10 5.2 THU 09 PM 9.1 11.9 5.1 3.6 2.4
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
PANDALE CROSSING 2 2 2.1 THU 09 PM 1.7 1.6 1.5 1.5 1.4
LANGTRY 2 3 1.6 THU 09 PM 2.8 3.6 1.6 1.1 0.7
$$000
WGUS84 KEWX 120507
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 AM CDT FRI SEP 12 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-121307-
/O.EXT.KEWX.FL.W.0011.080912T0506Z-080913T0452Z/
/LTRT2.2.ER.080912T0244Z.080912T0330Z.080912T1652Z.NO/
1207 AM CDT FRI SEP 12 2008
THE FLOOD WARNING CONTINUES FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 PM THURSDAY THE STAGE WAS 16.1 FEET (4.9 METERS).
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
MORNING.
* IMPACT...AT 17.0 FEET...TURBULENCE IN THE RIVER CHANNEL IS DANGEROUS TO
CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE CANYON
THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 16.1 THU 11 PM 11.3 5.7 4.0 3.8 3.7
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 4.9 THU 11 PM 3.4 1.7 1.2 1.2 1.1
$$000
WGUS84 KEWX 121419
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 AM CDT FRI SEP 12 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-121449-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-080913T0452Z/
/LTRT2.2.ER.080912T0244Z.080912T0330Z.080912T0906Z.NO/
919 AM CDT FRI SEP 12 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PECOS RIVER NEAR LANGTRY.
* AT 8:15 AM FRIDAY THE STAGE WAS 7.9 FEET (2.4 METERS).
* FELL BELOW FLOOD STAGE AT 4:06 AM FRIDAY.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.7 FEET (1.1) METERS BY TOMORROW
MORNING.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 7.9 FRI 08 AM 3.7 2.9 2.3 2.1 2.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 2.4 FRI 08 AM 1.1 0.9 0.7 0.6 0.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 11, 7:18 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 11, 7:18 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 718 AM CDT THU SEP 11 2008 .UPDATE... UPDATED FORECAST TO DECREASE WINDS ASSOCIATED WITH HURRICANE IKE ALONG THE I-35 CORRIDOR GIVEN THE LATEST NHC ADVISORY. TROPICAL STORM FORCE WINDS ARE NOW FORECAST TO STAY EAST OF I-35...ALTHOUGH GUSTS TO TS FORCE CAN NOT BE RULED-OUT. HURRICANE FORCE WIND GUSTS ARE STILL POSSIBLE ACROSS OUR EASTERN-MOST COUNTIES LATE FRIDAY NIGHT AND SATURDAY. NEW SUITE OF PRODUCTS OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 630 AM CDT THU SEP 11 2008/ AVIATION... IFR CONDITION THROUGH 14Z AT KSAT AND KSSF. KDRT WILL HAVE MVFR AND COULD DROP TO IFR FOR A FEW HOURS THROUGH 14Z. AFTER 14Z WILL SEE VFR UNTIL MVFR CONDITIONS DEVELOP FROM 06Z TO 08Z AT KSAT AND KSSF. WITH CURRENT RA/SHRA IN THE KDRT AREA WILL CONTINUE TO SEE PRECIPITATION POSSIBLE THROUGH 17Z AND THEN AGAIN AFTER 19Z THROUGH 11Z ON FRIDAY. OTHERWISE JUST WIDELY SCATTERED SHRA/TSRA FROM LATE MORNING THROUGH SUNSET. E/SE WINDS NEAR 10 KTS DURING THE DAY AND 5 TO 10 KTS AFTER SUNSET. PREV DISCUSSION... /ISSUED 429 AM CDT THU SEP 11 2008/ DISCUSSION... PWATS AT 06Z WERE VERY HIGH...2.36 INCHES AT KDRT AND 2.19 AT KCRP. THE FORECAST FOR TODAY WILL BE SIMILAR TO YESTERDAY...WITH GOOD CHANCES FOR PRECIP ACROSS OUR NW COUNTIES AND RIDGING ALOFT OVER OUR EASTERN-HALF KEEPING A LID ON THINGS AND ALLOWING MAX TEMPS TO CLIMB ABOVE NORMAL. RIDGING ALOFT WILL SHIFT FURTHER WEST OVER OUR AREA AS IKE MOVES WEST...CAUSING A DECREASE IN POPS OVER OUR NW COUNTIES ON FRIDAY. THE LATEST FORECAST TRACK ON HURRICANE IKE...WHICH IS STILL GROWING AND STRENGTHENING...IS VERY SIMILAR TO THE PREVIOUS TRACK...ONLY SLIGHTLY FURTHER EAST AT 72H. GIVEN THE CURRENT SIZE OF IKE AND ANTICIPATED STRENGTHENING...WERE EXPECTING TROPICAL STORM FORCE WINDS TO BEGIN MOVING INTO OUR CWFA FRIDAY EVENING...BEGINNING IN LAVACA COUNTY AND SPREADING NORTHWEST TO THE I-35 CORRIDOR BY SATURDAY MORNING. AT THIS TIME...HURRICANE FORCE WINDS ARE FORECAST ONLY IN LAVACA COUNTY. ALONG AND EAST OF INTERSTATE 35...WIND GUSTS TO BETWEEN 60-70 MPH ARE POSSIBLE ON SATURDAY. OUR FORECAST RAINFALL AMOUNTS BETWEEN LATE FRIDAY AND EARLY SUNDAY ARE SIMILAR TO THE PREVIOUS FORECAST...WITH 4 INCH STORM TOTALS ALONG THE I-35 CORRIDOR...INCREASING TO NEAR 6 INCHES ACROSS OUR EASTERN-MOST COUNTIES. ISOLATED TOTALS NEAR 10 INCHES ARE POSSIBLE...MAINLY ALONG AND EAST OF HIGHWAY 77. ALL OF THIS IS HIGHLY DEPENDENT ON THE CURRENT FORECAST TRACK OF IKE BEING ON- THE-MONEY. IF IKE MOVES INLAND FURTHER EAST...THEN QPF AMOUNTS AND WINDS WILL BE MUCH LOWER ALONG THE I-35 CORRIDOR. ANY NECESSARY WATCHES TO COVER FLASH FLOODING AND TROPICAL STORM/HURRICANE WINDS WILL LIKELY BE ISSUED ON THE DAY SHIFT. IKE WILL BE FOLLOWED BY A WEAK COLD FRONT...FORECAST TO PUSH THROUGH LATE SUNDAY INTO EARLY MONDAY. CHANCES FOR PRECIP WILL DECREASE SIGNIFICANTLY WITH THE FRONTAL PASSAGE AND RIDGING ALOFT WILL HOLD-ON THROUGH NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 95 75 94 77 87 / 10 10 20 40 80 AUSTIN BERGSTROM INTL AIRPORT 96 74 95 79 86 / 10 10 20 50 80 DEL RIO INTL AIRPORT 89 74 96 76 95 / 50 30 20 20 20 SAN ANTONIO INTL AIRPORT 93 75 94 75 88 / 10 10 20 40 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 11/10
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 5:19 AM CDT | River Flood Warning | EWX | Val Verde | 16 hr |
| Sep 11, 4:31 PM CDT | Inland Tropical Storm Watch | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee | 12 hr |
Nearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.